Alert archive / California / Wind Advisories in 2007
Wind Advisory 8, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Mar 26, 2007, 3:00 AM PDT. It took effect at Mar 27, 2007, 1:01 AM PDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2007, 3:00 AM PDT (10:00 UTC)
- In effect from
- Mar 27, 2007, 1:01 AM PDT
- Expired
- Mar 27, 2007, 9:00 PM PDT
- In force
- 20 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPSR 261000 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 300 AM MST MON MAR 26 2007 AZZ020-CAZ030>033-262200- /O.NEW.KPSR.WI.Y.0008.070327T1200Z-070328T0000Z/ LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 300 AM MST MON MAR 26 2007 /300 AM PDT MON MAR 26 2007/ ...WIND ADVISORY IN EFFECT FROM 5 AM MST /5 AM PDT/ TO 5 PM MST /5 PM PDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM MST /5 AM PDT/ TO 5 PM MST /5 PM PDT/ TUESDAY. A STRONG PACIFIC COLD FRONT WILL PUSH EAST OF THE AREA LATE TONIGHT AND EARLY TUESDAY. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING WEST AND SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH DURING THE DAY ON TUESDAY. STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. EXTRA CAUTION IS ADVISED. $$ AZZ021>024-026>028-262200- /O.NEW.KPSR.WI.Y.0008.070327T1900Z-070328T0400Z/ WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY- GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME... LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE... WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS... GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE... SUN CITY...TEMPE...GLOBE...MIAMI...SAN CARLOS...SUPERIOR... ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE... ROOSEVELT...AND SAGUARO LAKES...DATELAND...TACNA...WELLTON... GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE 300 AM MST MON MAR 26 2007 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 9 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MST TUESDAY. A STRONG PACIFIC COLD FRONT WILL PUSH ACROSS THE AREA DURING THE DAY ON TUESDAY. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING WEST AND SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH BY TUESDAY AFTERNOON. THESE EXPECTED STRONG WINDS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST. IN ADDITION ...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. EXTRA CAUTION IS ADVISED. $$ AZZ025-262200- /O.NEW.KPSR.WI.Y.0008.070327T1900Z-070328T0000Z/ YUMA/MARTINEZ LAKE AND VICINITY- INCLUDING THE CITIES OF...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS 300 AM MST MON MAR 26 2007 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 5 PM MST TUESDAY. A STRONG PACIFIC COLD FRONT WILL PUSH EAST OF THE AREA TUESDAY MORNING. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING WEST AND SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH BY NOON ON TUESDAY. STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. EXTRA CAUTION IS ADVISED. $$ ESTLE
5 follow-up statements
000 WWUS75 KPSR 262120 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 220 PM MST MON MAR 26 2007 AZZ020-CAZ030>033-271200- /O.CON.KPSR.WI.Y.0008.070327T1200Z-070328T0000Z/ LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 220 PM MST MON MAR 26 2007 /220 PM PDT MON MAR 26 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MST /5 AM PDT/ TO 5 PM MST /5 PM PDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX IS CONTINUING A WIND ADVISORY FOR SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY FROM 5 AM MST /5 AM PDT/ TO 5 PM MST /5 PM PDT/ TUESDAY. A STRONG PACIFIC COLD FRONT WILL PUSH EAST ACROSS THE AREA LATE TONIGHT AND EARLY TUESDAY. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING WEST AND SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH DURING THE DAY TUESDAY. STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND WHERE THE WIND CROSSES THE ROAD. BE EXTRA ALERT WHILE DRIVING. $$ AZZ021>024-026>028-271200- /O.CON.KPSR.WI.Y.0008.070327T1900Z-070328T0400Z/ WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY- GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME... LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE... WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS... GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE... SUN CITY...TEMPE...GLOBE...MIAMI...SAN CARLOS...SUPERIOR... ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE... ROOSEVELT...AND SAGUARO LAKES...DATELAND...TACNA...WELLTON... GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE 220 PM MST MON MAR 26 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 9 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX IS CONTINUING A WIND ADVISORY FOR SOUTHWEST AND SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA FROM 12 NOON TO 9 PM MST TUESDAY. A STRONG PACIFIC COLD FRONT WILL PUSH ACROSS THE AREA DURING THE DAY TUESDAY. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING WEST AND SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH TUESDAY AFTERNOON. THESE EXPECTED STRONG WINDS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND WHERE THE WIND CROSSES THE ROAD. BE EXTRA ALERT WHILE DRIVING. $$ AZZ025-271200- /O.CON.KPSR.WI.Y.0008.070327T1900Z-070328T0000Z/ YUMA/MARTINEZ LAKE AND VICINITY- INCLUDING THE CITIES OF...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS 220 PM MST MON MAR 26 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX IS CONTINUING A WIND ADVISORY FOR THE YUMA AREA TUESDAY AFTERNOON. A STRONG PACIFIC COLD FRONT WILL PUSH EAST ACROSS THE AREA TUESDAY MORNING. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING WEST AND SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH BY 12 NOON TUESDAY. STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND WHERE THE WIND CROSSES THE ROAD. BE EXTRA ALERT WHILE DRIVING. $$ ELLIS
000 WWUS75 KPSR 270801 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 101 AM MST TUE MAR 27 2007 CAZ030-032-033-272015- /O.EXT.KPSR.WI.Y.0008.070327T0801Z-070328T0400Z/ JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...CHIRIACO SUMMIT...DESERT CENTER... EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...EL CENTRO...GLAMIS... IMPERIAL...AND THE SALTON SEA 101 AM PDT TUE MAR 27 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. A STRONG PACIFIC COLD FRONT WILL PUSH EAST ACROSS THE AREA THE REMAINDER OF THE MORNING HOURS TODAY. THIS SYSTEM WILL BE ACCOMPANIED BY WEST AND SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH. WINDS HAVE ALREADY INCREASED TO ABOVE ADVISORY LEVELS IN JOSHUA TREE NATIONAL PARK AND IN PARTS OF IMPERIAL COUNTY...WITH WIND SPEEDS OVER 40 MPH AT BOTH THE LOST HORSE OBSERVATION SITE AND IMPERIAL AIRPORT AFTER MIDNIGHT. STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA ALERT WHILE DRIVING. $$ AZZ020-CAZ031-272015- /O.EXT.KPSR.WI.Y.0008.070327T1200Z-070328T0400Z/ LOWER COLORADO RIVER VALLEY AZ-LOWER COLORADO RIVER VALLEY CA- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BLYTHE 101 AM MST TUE MAR 27 2007 /101 AM PDT TUE MAR 27 2007/ ...WIND ADVISORY NOW IN EFFECT FROM 5 AM MST /5 AM PDT/ EARLY THIS MORNING TO 9 PM MST /9 PM PDT/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 5 AM MST /5 AM PDT/ EARLY THIS MORNING TO 9 PM MST /9 PM PDT/ THIS EVENING. A STRONG PACIFIC COLD FRONT WILL PUSH EAST ACROSS THE AREA EARLY TODAY. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING WEST AND SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH DURING THE DAYLIGHT HOURS TODAY. STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA ALERT WHILE DRIVING. $$ AZZ025-272015- /O.EXT.KPSR.WI.Y.0008.070327T1900Z-070328T0400Z/ YUMA/MARTINEZ LAKE AND VICINITY- INCLUDING THE CITIES OF...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS 101 AM MST TUE MAR 27 2007 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 9 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 9 PM MST THIS EVENING. A STRONG PACIFIC COLD FRONT WILL PUSH EAST ACROSS THE AREA LATER THIS MORNING. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING WEST AND SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH BY 12 NOON TUESDAY. STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA ALERT WHILE DRIVING. $$ AZZ021>024-026>028-272015- /O.CON.KPSR.WI.Y.0008.070327T1900Z-070328T0400Z/ WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY- GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME... LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE... WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS... GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE... SUN CITY...TEMPE...GLOBE...MIAMI...SAN CARLOS...SUPERIOR... ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE... ROOSEVELT...AND SAGUARO LAKES...DATELAND...TACNA...WELLTON... GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE 101 AM MST TUE MAR 27 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MST THIS EVENING. A STRONG PACIFIC COLD FRONT WILL PUSH ACROSS THE AREA DURING THE DAY TODAY. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING WEST AND SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH TUESDAY AFTERNOON. THESE EXPECTED STRONG WINDS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA ALERT WHILE DRIVING. $$ ESTLE
000 WWUS75 KPSR 271224 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 524 AM MST TUE MAR 27 2007 AZZ020-CAZ030>033-272200- /O.CON.KPSR.WI.Y.0008.000000T0000Z-070328T0400Z/ LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 524 AM MST TUE MAR 27 2007 /524 AM PDT TUE MAR 27 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS EVENING. A STRONG PACIFIC COLD FRONT WILL PUSH INTO ARIZONA LATER TODAY. THIS SYSTEM WILL BE ACCOMPANIED BY VERY GUSTY SOUTHWEST TO NORTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH. SOME PEAK WINDS REGISTERED THUS FAR AROUND THE AREA SINCE MIDNIGHT INCLUDE 51 MPH AT IMPERIAL AIRPORT...AND 42 MPH AT THE LOST HORSE OBSERVATION SITE IN JOSHUA TREE NATIONAL PARK. STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA ALERT WHILE DRIVING. $$ AZZ021>028-272200- /O.CON.KPSR.WI.Y.0008.070327T1900Z-070328T0400Z/ WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY- GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME... LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE... WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS... GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE... SUN CITY...TEMPE...GLOBE...MIAMI...SAN CARLOS...SUPERIOR... ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE... ROOSEVELT...AND SAGUARO LAKES...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...GILA BEND... APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE 524 AM MST TUE MAR 27 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MST THIS EVENING. A STRONG PACIFIC COLD FRONT WILL PUSH ACROSS THE AREA DURING THE DAY TODAY. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING WEST AND SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH THIS AFTERNOON. THESE EXPECTED STRONG WINDS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA ALERT WHILE DRIVING. $$ ESTLE
000 WWUS75 KPSR 272141 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 241 PM MST TUE MAR 27 2007 AZZ020>028-CAZ030>033-280400- /O.CON.KPSR.WI.Y.0008.000000T0000Z-070328T0400Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA/TONTO NF FOOTHILLS-YUMA/MARTINEZ LAKE AND VICINITY- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...LAKE PLEASANT...MORRISTOWN...NEW RIVER... TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...CAVE CREEK... CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...MESA...PEORIA... PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...GLOBE...MIAMI... SAN CARLOS...SUPERIOR...ALSO INCLUDING APACHE...BARTLETT... CANYON...HORSESHOE...ROOSEVELT...AND SAGUARO LAKES...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...DATELAND...TACNA... WELLTON...GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE... FLORENCE...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 241 PM MST TUE MAR 27 2007 /241 PM PDT TUE MAR 27 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX IS CONTINUING A WIND ADVISORY FOR SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA UNTIL 9 PM MST /9 PM PDT/ THIS EVENING. THE GREATER PHOENIX AREA...YUMA...THE EL CENTRO/IMPERIAL AREA...AND JOSHUA TREE NATIONAL PARK ARE INCLUDED IN THE WIND ADVISORY. WINDS WERE GUSTING BETWEEN 35 AND 45 MPH IN SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING YUMA AND THE EL CENTRO/IMPERIAL AREA...AND BETWEEN 25 AND 35 MPH IN SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA EARLY THIS AFTERNOON. VISIBILITY HAD DROPPED TO 1 1/2 MILES IN BLOWING SAND AND DUST AT YUMA EARLIER TODAY. STRONG GUSTY WINDS FROM THE WEST AND SOUTHWEST ARE EXPECTED TO GUST BETWEEN 35 AND 45 MPH INTO THIS EVENING. THESE STRONG WINDS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND WHERE THE WIND CROSSES THE ROAD. BE EXTRA ALERT WHILE DRIVING. THE DRY...BUT STRONG COLD FRONT RESPONSIBLE FOR THE STRONG WINDS WILL BE MOVING EAST OF THE AREA RESULTING IN DECREASING WIND BY LATE TONIGHT. ELLIS $$
000 WWUS75 KPSR 280414 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 914 PM MST TUE MAR 27 2007 AZZ020>028-CAZ030>033-280515- /O.EXP.KPSR.WI.Y.0008.000000T0000Z-070328T0400Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA/TONTO NF FOOTHILLS-YUMA/MARTINEZ LAKE AND VICINITY- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...LAKE PLEASANT...MORRISTOWN...NEW RIVER... TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...CAVE CREEK... CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...MESA...PEORIA... PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...GLOBE...MIAMI... SAN CARLOS...SUPERIOR...ALSO INCLUDING APACHE...BARTLETT... CANYON...HORSESHOE...ROOSEVELT...AND SAGUARO LAKES...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...DATELAND...TACNA... WELLTON...GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE... FLORENCE...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 914 PM MST TUE MAR 27 2007 /914 PM PDT TUE MAR 27 2007/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. THE WIND ADVISORY WHICH WAS IN EFFECT FOR SOUTH- CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA WAS ALLOWED TO EXPIRE AT 9 PM. WINDS IN THE MAJORITY OF THE AREA HAS DECREASED BELOW ADVISORY CRITERIA BUT WILL CONTINUE TO GUST TO NEAR 30 MPH IN SOME LOCATIONS THE REST OF THIS EVENING. SOME ISOLATED PLACES MAY SEE A BIT HIGHER GUSTS BUT ALL THESE WINDS WILL BE DECREASING AFTER MIDNIGHT. IT WILL BE BREEZY ON WEDNESDAY WITH MANY LOCATIONS SEEING WEST WINDS OF 15 TO 25 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 26, 2:45 AM PDT, 15 minutes earlier.
Area forecast discussion, Mar 26, 2:45 AM PDT, 15 minutes before
AZZ020>028-CAZ030>033-261800-
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
245 AM MST MON MAR 26 2007
.SYNOPSIS...
HIGH PRESSURE ALOFT MOVING EAST ACROSS THE SOUTHWESTERN UNITED STATES
WILL BRING SOME FURTHER WARMING TODAY. THE DRY SOUTHERN END OF A
STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL BRING VERY
WINDY WEATHER WITH AREAS OF BLOWING SAND AND DUST...AND MUCH COOLER
WEATHER TUESDAY. HIGH PRESSURE ALOFT FROM THE PACIFIC WILL RESULT IN
WARMER WEATHER DURING THE LAST HALF OF THIS WEEK. EXCEPT FOR HIGH
CLOUDINESS TODAY INTO TONIGHT AHEAD OF THE LOW PRESSURE SYSTEM...
AND SOME CLOUDS TUESDAY WITH THE LOW PRESSURE SYSTEM...MOSTLY CLEAR
NIGHTS AND SUNNY DAYS ARE ANTICIPATED THIS WEEK.
&&
.SHORT TERM...
TONIGHT THROUGH WEDNESDAY...
UPPER LEVEL RIDGE OVER ARIZONA WILL BE WEAKENING TODAY AHEAD OF A
VERY COLD PACIFIC LOW PRESSURE SYSTEM...WHICH IS SLATED TO PUSH
ACROSS THE STATE TUESDAY GIVING MUCH COOLER TEMPERATURES AND VERY
WINDY CONDITIONS TO OUR CWA. IR IMAGERY AT 2 AM SHOWED CONSIDERABLE
MAINLY HIGH CLOUDS SPREADING INTO CENTRAL CA AHEAD OF THE TROF...AND
AS THE RIDGE OVERHEAD WEAKENS TODAY WE WILL SEE INCREASING HIGH
CLOUDS. THE CLOUDS PROBABLY WILL NOT BE THICK ENOUGH TO KEEP TEMPS
FROM WARMING ANOTHER FEW DEGREES...AS TODAY WILL REACH INTO THE MID
TO UPPER 80S OVER THE LOWER DESERTS...AND BE 5-10 DEGREES ABOVE
SEASONAL NORMALS.
AS THE LOW/MID LEVEL GRADIENTS TIGHTEN TODAY...BREEZY CONDITIONS
WILL DEVELOP OVER THE WESERN DESERTS AND IN SERN CA...AND AS THE
SURFACE COLD FRONT MOVES THROUGH SERN CA TONIGHT...VERY WINDY
WEATHER WILL DEVELOP AND LEAD TO SOME BLOWING DUST AND SAND. THIS
SYTEM APPEARS QUITE POWERFUL...WITH AROUND 200M HEIGHT FALLS SLATED
FOR NWRN AZ BY 12Z TUESDAY. BY 18Z TUESDAY THE GFS FORECASTS A COLD
THICKNESS BULLSEYE OF 526DM OVER S-CNTRL CA...SO THERE IS CERTAINLY
POTENTIAL FOR SIGNIFICANT COLD ADVECTION INTO OUR CWA WITH THIS
TROF...AND THE CAA WILL HELP DRIVE THE STRONG WINDS. AS THE FRONT
SWINGS EAST ACROSS THE CENTRAL ARIZONA DESERTS TUESDAY...OUR WESTERN
LOCALES SHOULD SEE HIGHS FALL FROM 14 TO 20 DEGREES COMPARED TO
MONDAY HIGHS. HOWEVER...THE ERN CWA WILL PROBABLY NOT SEE NEARLY AS
MUCH DROPOFF TUESDAY...AS THE UPPER TROF AXIS WILL STILL BE IN SERN
CA AT 5 PM TUESDAY...AND THERE WILL STILL BE TIME FOR SOME HEATING
AHEAD OF THE FRONT DURING THE MORNING AND EARLY AFTERNOON HOURS. AS
SUCH...HAVE RAISED OUR HIGHS FROM PHOENIX EASTWARD 2-6 DEGREES FOR
TUESDAY...WITH THE THINKING THAT WEDNESDAY WILL BE THE COLDEST DAY
FOR THOSE PLACES. SO...MUCH COOLER WEATHER IS ON TAP FOR THE WRN CWA
TUESDAY...WITH SIMPLY COOLER WEATHER OVER THE ERN ZONES. COOLER
WEATHER AGAIN IS EXPECTED WED EAST...WITH HIGHS TO DROP INTO THE
LOWER 70S IN THE PHOENIX METRO.
EVEN THOUGHT THERE WILL BE STRONG DYNAMICS WITH THE PASSING SYSTEM
TUESDAY...VERY STRONG Q CONVERGENCE AND MID LEVEL UVV/PVA...THE
AIRMASS WILL BE QUITE DRY SO NO PRECIP IS EXPECTED OVER THE LOWER
DESERTS. THERE COULD BE SOME PARTLY CLOUDY SKIES...BUT NO RAINFALL
IS ANTICIPATED. WITH THE STRONG HEIGHT FALLS/CAA AND PARTIAL
SUNSHINE TO AID IN MIXING...VERY WINDY WEATHER WILL DEVELOP ACROSS
THE CWA DURING THE DAY TUESDAY AND WE WILL HAVE A WIND ADVISORY IN
EFFECT FOR THE WHOLE CWA...FROM NOON THRU 9 PM. THE WIND ADVISORY
WILL BEGIN AT 5 AM FOR THE SERN CA ZONES HOWEVER...AS THE PASSING
FRONT AND STRONG LOW LEVEL GRADIENTS WILL ENABLE THE WINDS TO REACH
ADVISORY LEVELS EARLIER. AREAS OF BLOWING DUST AND SAND ARE EXPECTED
WITH THESE WINDS...OVER MOST OF THE LOWER DESERTS OF CA AND AZ.
AFTER THE TROF PASSES TO OUR EAST WEDNESDAY...A VERY DRY NWLY FLOW
WILL SET UP...FOR SUNNY SKIES...AND COOLER WEATHER IN THE ERN CWA AS
MENTIONED EARLIER. MUCH LESS WIND IS EXPECTED WEDNESDAY...BUT BREEZY
CONDITIONS ARE LIKELY IN THE AFTERNOON...ESPECIALLY IN THE HIGHER
TERRAI...AS MID LEVEL GRADIENTS REMAIN SOMEWHAT TIGHT.
&&
.LONG TERM...
WEDNESDAY NIGHT THROUGH SUNDAY...
UPPER RIDGE IS STILL LIKELY TO BUILD ACROSS SOUTHWESTERN STATES IN
THE WAKE OF THE DEEP TROUGH. THE NORTHWEST FLOW ALOFT WILL KEEP
ENTIRE CWA VERY DRY WITH A SLOW WARMING TREND. MAX TEMPS TO WARM
EACH DAY IN MOST AREAS THROUGH SATURDAY...THEN LEVEL OFF OR EVEN
DROP A LITTLE ON SUNDAY AS ANOTHER PACIFIC SHORT WAVE APPROACHES THE
WEST COAST.
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED AT ALL AIRPORTS ACROSS PHX CWA UNDER
UPPER RIDGE DURG TAF PERIOD...WITH INCRG CIFM CLDS TDA. MEANWHILE...
SFC WNDS WILL BEGIN TO GUST DURG UPCOMING NIGHT...MAINLY AT KIPL AND
PERHAPS KBLH AS STG UPR TROUGH APPROACHES...BUT SPEEDS WILL BE MSTLY
LESS THAN 25 KTS PRIOR TO 12Z TUE. ERN TAFS...KPHX/KIWA...WILL
EXPERIENCE NORMAL LIGHT NOCTURNAL WIND PATTERNS TONIGHT.
SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.
AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
STRONG PACIFIC UPPER TROUGH AND ASSOCIATED SURFACE COLD FRONT WILL
PUSH ACROSS AZ/SE CA ON TUESDAY. THIS SYSTEM WILL BE ACCOMPANIED BY
STRONG AND GUSTY WINDS...BEGINNING AS EARLY AS LATE TONIGHT OVER SE
CA FIRE WX ZONES. THESE STRONG WINDS WILL SPREAD INTO AZ ZONES BY
TUE AFTERNOON. CONTINUING TO KEEP AN EYE ON DEGREE OF DRY AIR
ANTICPATED BEHIND THIS FRONT. LATEST RH FORECASTS STILL CALLING FOR
HUMIDITIES TO REMAIN GENERALLY AOA 15 PCT THROUGHOUT THE DURATION OF
STRONGEST WINDS. FUTURE SHIFTS WILL CONTINUE TO RE-EVALUATE THIS WX
SYSTEM AS LATER NUMERICAL PROGS ARRIVE. IN THE MEANTIME...ALL
INTERESTED AGENCIES ARE ENCOURAGED TO MONITOR THE LATEST FIRE
WEATHER FORECASTS AND DISCUSSIONS FOR THE MOST UP TO DATE
INFORMATION.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...WIND ADVISORY SOUTHWEST AND SOUTH-CENTRAL ARIZONA...ZONES
21>24 AND 26>28...FROM NOON UNTIL 9 PM TUESDAY.
WIND ADVISORY ZONE 20 FROM 5 AM UNTIL 5 PM TUESDAY
WIND ADVISORY ZONE 25 FROM NOON UNTIL 5 PM TUESDAY.
CA...WIND ADVISORY ZONES 30>33 FROM 5 AM TO 5 PM TUESDAY.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
11/10/ESTLEHazardous weather outlook, Mar 25, 5:15 AM PDT, 21 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 515 AM MST SUN MAR 25 2007 AZZ020-021-025-026-CAZ030>033-260000- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 515 AM MST SUN MAR 25 2007 /515 AM PDT SUN MAR 25 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY VERY WINDY CONDITIONS ARE EXPECTED LATE MONDAY NIGHT THROUGH TUESDAY EVENING AS A STRONG COLD FRONT MOVES EAST ACROSS THE REGION. SUSTAINED WEST WIND OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 45 MPH...WILL GENERATE AREAS OF DENSE BLOWING SAND AND BLOWING DUST WHICH COULD RESTRICT VISIBILITY TO UNDER ONE QUARTER MILE AT TIMES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ022-023-027-028-260000- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 515 AM MST SUN MAR 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY VERY WINDY CONDITIONS ARE EXPECTED TO DEVELOP ON TUESDAY AND CONTINUE INTO TUESDAY EVENING AS A STRONG COLD FRONT SWEEPS THROUGH THE AREA. SUSTAINED SOUTHWEST TO WEST WIND OF 20 TO 35 MPH...WITH GUSTS OF 40 TO 45 MPH...WILL GENERATE AREAS OF DENSE BLOWING DUST WHICH COULD RESTRICT VISIBILITY TO UNDER ONE QUARTER MILE AT TIMES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ024-260000- SOUTHERN GILA/TONTO NF FOOTHILLS- 515 AM MST SUN MAR 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY VERY WINDY CONDITIONS ARE EXPECTED TO DEVELOP ON TUESDAY AND CONTINUE INTO TUESDAY EVENING AS A STRONG COLD FRONT SWEEPS THROUGH THE AREA. SUSTAINED SOUTHWEST TO WEST WIND OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH..ARE FORECAST. AREAS OF DENSE BLOWING DUST WILL BE GENERATED MAINLY OVER THE LOWER DESERT...AND SOME OF THIS DUST WILL OVERSPREAD THE REGION...RESTRICTING VISIBILITY TO UNDER ONE MILE AT TIMES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DG/11
Nearby
Wind Advisories in California, 2007Wind Advisories in Arizona, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.